Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 379, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 14, 2011, 2:19 PM CDT for St. Clair County, Talladega County, Alabama. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2011, 2:19 PM CDT (19:19 UTC)
- Expired
- Jul 14, 2011, 3:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 61 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 2:28 PM CDT | TSTM WND DMG | 3 Sw Howells Cove, AL | TREE DOWN ON POWERLINE ALONG CONCORD CHURCH RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2065 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
455
WUUS54 KBMX 141919
SVRBMX
ALC115-121-142000-
/O.NEW.KBMX.SV.W.0379.110714T1919Z-110714T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
219 PM CDT THU JUL 14 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL ST. CLAIR COUNTY IN ALABAMA...
CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 300 PM CDT
* AT 219 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF
LINCOLN...OR 7 MILES NORTHWEST OF TALLADEGA...AND MOVING SOUTHWEST
AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALPINE BAY RESORT...COOSA ISLAND...ALPINE...WINTERBORO...ST. CLAIR
COUNTY AIRPORT...CROPWELL AND COUNTRY CLUB ESTATES.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBER 165...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3350 8602 3327 8619 3347 8638 3350 8638
3350 8641 3360 8615
TIME...MOT...LOC 1919Z 049DEG 6KT 3350 8617
$$
10/ARM1 follow-up statement
474
WWUS54 KBMX 141935
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
235 PM CDT THU JUL 14 2011
ALC115-121-142000-
/O.CON.KBMX.SV.W.0379.000000T0000Z-110714T2000Z/
ST. CLAIR AL-TALLADEGA AL-
235 PM CDT THU JUL 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
TALLADEGA AND SOUTH CENTRAL ST. CLAIR COUNTIES UNTIL 300 PM CDT...
AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF
TALLADEGA...MOVING SOUTHWEST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
ALPINE BAY RESORT...COOSA ISLAND...ALPINE...WINTERBORO...CROPWELL
AND COUNTRY CLUB ESTATES.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBER 165...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3350 8602 3327 8619 3347 8638 3350 8638
3350 8641 3360 8615
TIME...MOT...LOC 1935Z 049DEG 6KT 3348 8618
$$
10/ARMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 11:33 AM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jul 14, 11:33 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1133 AM CDT THU JUL 14 2011 .UPDATE... FOR MORNING DISCUSSION AND AVIATION. && .DISCUSSION... GOING TO DO A QUICK UPDATE THIS MORNING...BEFORE THINGS REALLY GET FIRING THIS AFTERNOON. NOT MUCH OF A CHANGE TO THE CURRENT TRENDS AS THEY ARE FAIRLY WELL LINED UP. STILL EXPECTING PRETTY GOOD COVERAGE THIS AFTERNOON AND A COLD FRONT AND SEVERAL OUTFLOW BOUNDARIES WILL INTERACT THROUGH OUT THE AFTERNOON. CONCERNS FOR THE AFTERNOON WILL BE MAINLY FOR WIND DAMAGE AND OCCASIONALLY HEAVY RAIN THAT FALLS QUICKLY OVER ONE AREA. ESPECIALLY WITH PWS AT 2.17 AT EET AND AN AVERAGE OF 2 TO 2.3 AREAWIDE. TAKING A PEAK AT SOME MESOSCALE FEATURES THIS AFTERNOON AS WELL AS A MODIFIED SOUNDING...PUTS A LARGE PORTION OF THE AREA IN A MODERATE TO HIGH CHANCE FOR MICROBURST WITH THE BEST CHANCES ALONG AND EAST OF A LINE FROM TUSCALOOSA TO MONTGOMERY. HERE SURFACE BASED CAPES ARE 3000 TO 3500 WITH DOWNDRAFT CAPES OF 700 TO 900 J/KG. LIS ARE -6 TO -8 AREAWIDE...SO LOOK FOR ONCE AGAIN QUITE A LIGHTNING SHOW WITH ANY STORM THAT GETS GOING. ONE THING TO NOTE TODAY IS THAT IT IS A TOUCH COOLER ALOFT TODAY AS THE 500 MB TEMPERATURE IS AT -7 DEG C COMPARED TO -4 DEG C ON WEDNESDAY. THIS WOULD HELP THE DOWNDRAFTS REACH THE GROUND QUICKER IF A CORE WAS TO GET HIGH ENOUGH. OTHERWISE MOST OF THE ACTIVITY WILL DISSIPATE LATE EVENING WITH MORE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED ON FRIDAY. && .AVIATION... 18Z TAF DISCUSSION. A SURFACE FRONT WILL SAG SOUTHWARD INTO CENTRAL ALABAMA THIS AFTERNOON. ADDITIONALLY...NUMEROUS SMALLER SCALE BOUNDARIES REMAIN FROM THE PREVIOUS DAYS CONVECTION. THESE BOUNDARIES WILL INTERACT WITH DAYTIME HEATING AND A VERY HIGH MOISTURE CONTENT TO PRODUCE SCATTERED TO NUMEROUS STORMS BY THIS AFTERNOON. DUE TO THE HIGHER CONFIDENCE IN OCCURRENCE...ADDED TEMPO GROUPS FOR ALL LOCATIONS DURING THE MAX HEATING PERIOD OF 21-24Z. A FEW OF THESE STORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAINFALL. MAY SEE SOME VFR/MVFR CEILINGS AS THE STORMS PROCEED THIS AFTERNOON. WILL AMEND AS NEEDED. CLOUDS SHOULD REMAIN FOR MOST OF THE NIGHT...SO FOG WILL BE LIMITED. MORE SHOWERS AND THUNDERSTORMS TOMORROW AND WILL GO AHEAD AND START AROUND 15Z. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 94 74 90 73 88 / 50 50 60 30 40 ANNISTON 94 74 90 73 89 / 50 50 60 30 40 BIRMINGHAM 95 76 92 76 89 / 50 50 60 30 40 TUSCALOOSA 96 76 94 75 92 / 60 50 60 30 50 CALERA 95 75 92 74 89 / 60 50 60 30 50 AUBURN 95 75 90 74 88 / 60 50 60 40 60 MONTGOMERY 95 77 93 75 90 / 60 50 70 40 60 TROY 95 76 92 74 89 / 70 50 70 40 60 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 14, 12:00 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1200 PM CDT THU JUL 14 2011 ALZ011>015-017>050-151659- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1200 PM CDT THU JUL 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. THE BEST CHANCES FOR ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH 9 PM. THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND WIND GUSTS OF 40 TO 60 MPH. HEAVY RAINFALL MAY ALSO RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN ON FRIDAY... MAINLY BETWEEN 2 PM AND 9 PM. THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND WIND GUSTS OF 40 TO 60 MPH. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 14, 1:23 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CDT THU JUL 14 2011
ALZ046-050-141915-
BARBOUR AL-BULLOCK AL-
123 PM CDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BARBOUR AND SOUTHEASTERN
BULLOCK COUNTIES UNTIL 215 PM CDT...
AT 124 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PICKETT...OR 6 MILES SOUTH OF MIDWAY...MOVING
SOUTHWEST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ABERFOIL...
PICKETT...
INVERNESS...
BOOT HILL...
MOUNT ANDREW...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3187 8566 3188 8566 3188 8568 3196 8579
3197 8579 3197 8581 3200 8585 3212 8558
3202 8541 3179 8555
TIME...MOT...LOC 1823Z 036DEG 11KT 3200 8556Special weather statement, Jul 14, 1:36 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 136 PM CDT THU JUL 14 2011 ALZ011-014-141915- MARION AL-WINSTON AL- 136 PM CDT THU JUL 14 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND EASTERN MARION COUNTIES UNTIL 215 PM CDT... AT 135 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING SEVERAL STRONG THUNDERSTORMS NEAR ASHRIDGE...OR 8 MILES SOUTHEAST OF HALEYVILLE. THESE STORMS WERE NEARLY STATIONARY. ADDITIONAL STRONG STORMS COULD DEVELOP ACROSS THE ADVISORY AREA. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... LYNN... WINSTON FREE STATE BARN... DOUBLE SPRINGS... HOUSTON RECREATIONAL AREA... ASHBANK... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3400 8727 3401 8778 3431 8778 3429 8725 TIME...MOT...LOC 1835Z 011DEG 2KT 3418 8750 10/ARM
Special weather statement, Jul 14, 1:41 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
141 PM CDT THU JUL 14 2011
ALZ028-029-037-141930-
CLAY AL-RANDOLPH AL-TALLAPOOSA AL-
141 PM CDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLAPOOSA...
SOUTHWESTERN RANDOLPH AND SOUTHEASTERN CLAY COUNTIES UNTIL 230 PM
CDT...
AT 136 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF MALONE...OR 10 MILES SOUTH OF
LINEVILLE...MOVING SOUTHWEST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GOLDVILLE...
NEW SITE...
MELLOW VALLEY...
DAVISTON...
HORSESHOE BEND...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3294 8576 3310 8601 3311 8601 3335 8567
3318 8550
TIME...MOT...LOC 1841Z 054DEG 12KT 3317 8571Special weather statement, Jul 14, 1:50 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
150 PM CDT THU JUL 14 2011
ALZ048-141930-
RUSSELL AL-
150 PM CDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RUSSELL COUNTY UNTIL 230
PM CDT...
AT 148 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF FORT BENNING SOUTH...MOVING WEST AT 15
MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
RUSSELL COUNTY SPORTS COMPLEX...
SEALE...
FORT MITCHELL ACTIVITY CENTER...
UCHEE CREEK...
FORT MITCHELL...
&&
LAT...LON 3221 8495 3222 8497 3220 8496 3218 8501
3213 8505 3210 8504 3207 8505 3208 8520
3214 8526 3245 8531 3244 8496 3239 8497
3233 8500 3230 8493
TIME...MOT...LOC 1850Z 084DEG 13KT 3229 8499Special weather statement, Jul 14, 2:04 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
204 PM CDT THU JUL 14 2011
ALZ026-027-141945-
ST. CLAIR AL-TALLADEGA AL-
204 PM CDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TALLADEGA AND SOUTHERN
ST. CLAIR COUNTIES UNTIL 245 PM CDT...
AT 204 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LINCOLN...OR 8 MILES EAST OF PELL CITY...MOVING
SOUTHWEST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TALLADEGA...
ALPINE BAY RESORT...
ALPINE...
COOSA ISLAND...
WINTERBORO...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3357 8600 3327 8613 3336 8635 3339 8638
3340 8638 3365 8620
TIME...MOT...LOC 1904Z 025DEG 8KT 3353 8615
10/ARMSpecial weather statement, Jul 14, 2:09 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 209 PM CDT THU JUL 14 2011 ALZ046-049-142000- BULLOCK AL-PIKE AL- 209 PM CDT THU JUL 14 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PIKE AND SOUTHERN BULLOCK COUNTIES UNTIL 300 PM CDT... AT 206 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF BOOT HILL...OR 11 MILES NORTHEAST OF BRUNDIDGE...MOVING SOUTHWEST AT 15 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BRUNDIDGE... TROY... LINWOOD... BANKS... TROY MUNICIPAL AIRPORT... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3196 8606 3198 8565 3163 8573 3162 8613 TIME...MOT...LOC 1910Z 036DEG 13KT 3185 8573
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 12:21 PM CDT | Special Weather Statement | BMX | Chilton | 39 min |
| Jul 14, 12:22 PM CDT | Special Weather Statement | BMX | Marion | 38 min |
| Jul 14, 12:25 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton | 50 min |
| Jul 14, 12:54 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 33 min |
| Jul 14, 1:04 PM CDT | Special Weather Statement | BMX | Coosa, Elmore | 41 min |
| Jul 14, 1:06 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 39 min |
| Jul 14, 1:18 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 42 min |
| Jul 14, 1:23 PM CDT | Special Weather Statement | BMX | Bullock | 52 min |
| Jul 14, 1:36 PM CDT | Special Weather Statement | BMX | Winston | 39 min |
| Jul 14, 1:41 PM CDT | Special Weather Statement | BMX | Clay | 49 min |
| Jul 14, 1:50 PM CDT | Special Weather Statement | BMX | Russell | 40 min |
| Jul 14, 1:59 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Montgomery | 46 min |
| Jul 14, 2:04 PM CDT | Special Weather Statement | BMX | Talladega | 41 min |
| Jul 14, 2:09 PM CDT | Special Weather Statement | BMX | Pike | 51 min |
| Jul 14, 2:26 PM CDT | Special Weather Statement | BMX | Russell | 34 min |
| Jul 14, 2:36 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 39 min |
| Jul 14, 2:38 PM CDT | Special Weather Statement | BMX | Clay | 52 min |
| Jul 14, 2:42 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 15 min |
| Jul 14, 2:48 PM CDT | Special Weather Statement | BMX | Pickens | 42 min |
| Jul 14, 2:50 PM CDT | Special Weather Statement | BMX | Lowndes | 40 min |
| Jul 14, 2:59 PM CDT | Special Weather Statement | BMX | Tallapoosa | 46 min |
| Jul 14, 3:07 PM CDT | Special Weather Statement | BMX | Montgomery, Pike | 68 min |
| Jul 14, 3:15 PM CDT | Special Weather Statement | BMX | Chambers | 45 min |
| Jul 14, 3:28 PM CDT | Special Weather Statement | BMX | Lowndes | 47 min |
| Jul 14, 3:36 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 114 min |
| Jul 14, 4:02 PM CDT | Special Weather Statement | BMX | Bibb | 43 min |
| Jul 14, 5:35 PM CDT | Special Weather Statement | BMX | Marengo | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.